Discussions that mention vicodin

Epilepsy board


Seizures can start at any age, but I think your is mostly caused by all those drugs you listed.

The only thing safe is the muscle relaxer and the visteril, because I take both of them.

However, all those narcotics you listed are way to heavy to be using for everyday use. I use to work in a n ER for over 4 years, and saw that kind of stuff in there, and they NEVER used them or gave them to anyone who wasn't a trauma patient with bad damage to them.

People like us who would walk in and get treatment for whatever and walk out, would normally be given Vicodin, or Codeine, or Percocet, but nothing stronger.

I walked into the ER that I worked in for emergency treatment for a Migraine that shot up from nowhere, and I couldn't get all the way home, so I stopped off for treatment, and all they did was do a CT of my head, to make sure nothing was going on in there, and give me an extra strength Vicodin while I Was on the bed in there. They sent me home with the diagnoses of Trigeminal Neuralgia, and sent me home with a scrip for Vicodin and 1 refill.

After that, I had to see my doc for further treatment.

But, I mean even then they didn't touch those drugs you were given.

THey are VERY HEAVY DUTY drugs. Some are heavy narcotics, and some benzos and shouldn't be messed with, and if you are taking them, that will cause seizures. THey don't mix well with AEDs.

They will also cause seizures by them selves.

I am going to tell you to find another doc, because he should be rather needs to be shot for handing out scrips like those.

I will be thinking of you and hopeing you get a nother doc soon, because you are in a huge mess right now.

Yuo need to report him for writing scrips for the use of those drugs.

Nancy